# SDR 0100019935

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Aircraft time: 70,524 hours, 80,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A fuselage crack was found on the skin at the 1 left door aft of the #4 doorstop. Repaired per EA.96-167022. Reference Logpage 1312704.
